Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On the q=1/2 non-extensive maximum entropy distribution

Autor
Rebollo_Neira, L.; Plastino, A.; Fernandez, J.
Tipus d'activitat
Article en revista
Revista
Physica A: statistical mechanics and its applications
Data de publicació
1998-02
Volum
258
Número
3-4
Pàgina inicial
458
Pàgina final
465
DOI
https://doi.org/10.1016/S0378-4371(98)00116-2 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/1602 Obrir en finestra nova
URL
http://www.sciencedirect.com/science/article/pii/S0378437198001162 Obrir en finestra nova
Resum
A detailed mathematical analysis on the q = 1/2 non-extensive maximum entropy distribution of Tsallis' is undertaken. The analysis is based upon the splitting of such a distribution into two orthogonal components. One of the components corresponds to the minimum norm solution of the problem posed by the fulfillment of the a priori conditions on the given expectation values. The remaining component takes care of the normalization constraint and is the projection of a constant onto the Null s...
Grup de recerca
SPCOM - Grup de Recerca de Processament del Senyal i Comunicacions

Participants

Arxius